# SDR NACA2022080200003

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,438 hours, 19,249 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,700 hours, 3,572 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Harness
- Part number: 609200HAS
- Part serial: H041826
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EGT CHECK FOUND UPPER EGT HARNESS SHORTED TO GROUND. REMOVED AND REPLACED EGT UPPER HARNESS ON THE RIGHT ENGINE IAW AMM 77-21-02. NO TRAX TIME INFO
